# SDR DALA1223191404

- Difficulty date: April 16, 2012
- Submitted: April 16, 2012
- Operation: Air carrier
- Aircraft: N144DA
- Make and model: Boeing 767332
- Aircraft serial: 27584
- Aircraft time: 44,666 hours, 16,034 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 114T410457G
- Part serial: 000022
- Condition: Delaminated
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 SLAT T/E WEDGE IS DELAMINATED IN 2 PLACES AND REPAIRED PER B767-300 SRM 57-43-02 REPAIR 1 FIG 201 AND 51-70-10 REPAIR 4 FIG 202 SHT 1.
